# SDR AALA202308086347

- Difficulty date: August 4, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A320*
- Aircraft serial: 5409
- Aircraft time: 33,293 hours, 13,551 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED THAT THE 3R DOOR ARMING LEVER IS LOOSE. MAINTENANCE ADJUSTED 3R DOOR HANDLE.
